# SDR DLM90000999

- Difficulty date: May 20, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 15,125 hours, 8,159 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 9953015507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CANTED BULKHEAD AT STA 1520.225 WAS FOUND WITH A 1.5 INCH CRACK IN THE WEB NEAR STR 8R AND A 5 INCH CRACK IN THE WEB NEAR STR 8L.  THE DAMAGED SECTIONS OF WEB WERE TRIMMED OFF TO REMOVE ALL DAMAGE.  NEW SECTIONS OF WEB WERE SPLICED IN WITH ALUMINUM DOUBLERS PER ER/A 377314-14, REV B.
